# SDR SWAA2016090655511

- Difficulty date: September 5, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 30,975 hours, 14,428 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Loose
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE LOOSE.    SECURED THE SLIDE IAW SIP.
